# SDR A6WA202401318709

- Difficulty date: January 31, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 40,595 hours, 39,570 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 589 S17r
- Part time: 40,595 hours, 39,570 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF WO 332477 MXWC #4 DAMAGE TO FUSELAGE AT FS587 BETWEEN STR17R-STR18R DENT MEASURES 3" X 3.2" X .045 DEPTH. DAMAGE TO UNDERLYING FRAME SECTOR AT FS589 AND STRINGER 17R ALSO NOTED. TROUBLE SHOOT AND REPAIR AS REQUIRED. AIRCRAFT HAS BEEN REMOVED FROM SERVICE. REPAIRED FWD AND AFT FUSELAGE SKIN  AT FS 589.00 STR17R
